# SDR UIEA200300033

- Difficulty date: July 11, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Engine: Ge CF650E2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062899
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RMS/FRU - REJECTED TAKEOFF, ON TAKEOFF ROLL, NR 1 ENGINE WOULD PRODUCE ONLY 108.0 N1 WITH FIREWALL THRUST.  113.0 N1 WAS THE DESIRED POWER SETTING.  ABORTED TAKEOFF AT 80 KTS, NR 1 N1 APPEARED TO SPIN UP SLOWER THAN THE REST.  ALL OTHER ENGINES APPEARED NORMAL.  REMOVED AND REPLACED NR 1 ENGINE MEC PER MM 73-21-01.  OP AND LEAK CHECKS OK.  OK FOR SERVICE.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP PER MM 73-11-01.  OPS AND LEAK CHECKS OK.  OK FOR SERVICE.  FUEL PUMP P/N 9039M45P14.  (M)
